# SDR 97ZZZX1333

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8234J
- Make and model: Piper PA60600
- Aircraft serial: 600638796120
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 600035507
- Condition: Broken
- Location: Elevator Trim
- Part time: 8,600 hours
- Component: 600014503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE NOTICED THAT THERE WAS 'SPRING' IN THE ELEVATOR TRIM CABLE ASSY.  MECHANIC APPLIED SLIGHT PRESSURE TO TRIM TABS AT WHICH POINT THE CABLE SNAPPED.  INVESTIGATION REVEALED THE CABLE WAS BROKEN .25 INCH FROM THE SWAGED END.  SUGGEST PERIODIC REPLACEMENT OF CABLE AS IT IS NOT POSSIBLE TO INSPECT IT.
